Analytic continuation for some classes of separately analytic functions of real variables

Volume 80 / 2003

Nguyen Thanh Van Annales Polonici Mathematici 80 (2003), 203-209 MSC: 31B05, 32A10, 30E10. DOI: 10.4064/ap80-0-17


For functions that are separately solutions of an elliptic homogeneous PDE with constant coefficients, we prove an analogue of Siciak's theorem for separately holomorphic functions.


  • Nguyen Thanh VanLaboratoire de Mathématiques E. Picard
    UMR CNRS 5580
    Université Paul Sabatier
    118 route de Narbonne
    31062 Toulouse, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image